# SDR P5CA9701836

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B100285
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTIANS FORWARD WINDSHIELD CRACKED IN FLIGHT.  REPLACED WINDOW PER M/M 56-11-01, LEAK CHECK GOOD.
